# SDR IPXA2023091193551

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N407UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23729
- Aircraft time: 36,561 hours, 24,539 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Part serial: NA
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR EXTERIOR HANDLEÂ€™S STUD IS WORN BEYOND LIMIT R&R CREW ENTRY EXTERIOR HANDLEÂ€™S STUD PER AM 52-12-01
